International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 158729 |

J. P. Lee, Z. Piotrowski, "Another note on Kempisty's generalized continuity", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 158729, 7 pages, 1988.

Another note on Kempisty's generalized continuity

Received23 Sep 1987
Revised11 Nov 1987


Under a fairly mild completeness condition on spaces Y and Z we show that every x-continuous function f:X×Y×ZM has a “substantial” set C(f) of points of continuity. Some odds and ends concerning a related earlier result shown by the authors are presented. Further, a generalization of S. Kempisty's ideas of generalized continuity on products of finitely many spaces is offered. As a corollary from the above results, a partial answer to M. Talagrand's problem is provided.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.